Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2012 | Volume: 12 | Issue: 12 | Page No.: 1303-1307
DOI: 10.3923/jas.2012.1303.1307
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
The Classical Elastic Curves in A 3-Dimensional Indefinite-Riemannian Manifold
Nemat Abazari and Yusuf Yayli

Abstract:
In this study the mathematical idealization of the classical variational problem in 3-dimensional indefinite-Riemannian Manifolds is studied for the curve α which is timelike and spacelike, parameterized by the arc-length. The geodesic curvature and torsion of an elastic curve are evaluated if they exist as the solutions of the differential equations for all different cases. Due to elastic curve definition, the minimum principle theorem is applied to elastic energy function which is defined as the integral of the squared geodesic curvature of the curve.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Numerical Simulation of Coupled Nonlinear Schrodinger Equation by RDTM and Comparison with DTM
  •    Finite Element Simulation of Flow Through Minimum Energy Loss Culverts
  •    Parametric Study of Minimum Energy Loss Culvert
  •    Dynamic Analysis of Wind Generators
How to cite this article:

Nemat Abazari and Yusuf Yayli, 2012. The Classical Elastic Curves in A 3-Dimensional Indefinite-Riemannian Manifold. Journal of Applied Sciences, 12: 1303-1307.

DOI: 10.3923/jas.2012.1303.1307

URL: https://scialert.net/abstract/?doi=jas.2012.1303.1307

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom